# SDR QXEA2020031100133

- Difficulty date: February 14, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,453 hours, 46,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #15 FROM FSX612.00-X670.00,Y9.250 IS CORRODED. 1- SEAT RAIL #15 FROM FS X612.00 X670.00 Y9.250- CORRODED BEYOND LIMIT IAW DHC-8-Q400 SRM 53-20-49-02-02.
2- REPLACED SEAT RAIL #15 IAW DHC-8-Q400 SRM 51-42-05-02-01, AND 51-40-15-02-01 AND AMM TASK 20-10-01-430-801.
